# SDR EISA96282

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv
- Part number: 7110033
- Condition: Inoperative
- Location: Sta 1183
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE CONTROL SYSTEM MALFUNCTIONED IN CLIMB.  FAILED IN STANDBY MODE TO FULL CABIN DESCENT, SWITCHED TO MANUAL DC FAILED OPS PER AOM VOL 1.  REMOVED AND REPLACED OUTFLOW VALVE PER MM.  OPS CHECK GOOD PER GROUND OPS PROCEDURE.  (M)
